MathSciNet Relay Station
MathSciNet bibliographic data
MR850366 (87j:35070) 35C15 (35J70)
Aronsson, Gunnar Construction of singular solutions to the $p$-harmonic equation and its limit equation for $p=\infty$. Manuscripta Math. 56 (1986), no. 2, 135–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement